RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1993
Volume 54,
Issue 3,
Pages
89–97
(Mi mzm2406)
This article is cited in
14
papers
On the essential self-adjointness of the Schrödinger operator on complete Riemannian manifolds
I. M. Oleinik
M. V. Lomonosov Moscow State University
UDC:
517
Received:
07.10.1992
Fulltext:
PDF file (647 kB)
References
Cited by
English version:
Mathematical Notes, 1993,
54
:3,
934–939
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025